# SDR UHLA2012102500339

- Difficulty date: October 25, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 20,445 hours, 12,657 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L2 DOOR INDICATOR IS IMTERMITTENTLY SHOWING OPEN DURING TAXI.  LUBRICATED AND ADJUSTED L2 DOOR FRAME TARGET INDICATOR LATCH IAW AMM 52-72-21.  REPLACED L2 DOOR SENSOR HARNESS, OPS CHECK GOOD.
